MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES GASTROSTOMY TUBE - DUAL ENFIT PORT

XERIDIEM MEDICAL DEVICES GASTROSTOMY TUBE - DUAL ENFIT PORT
Model Number 70-0062-220
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not available.Model number is xeridiem part number for device; catalog number is part number for device's exclusive distributor vesco medical.Date is when user medwatch was received which changed reportability decision based on additional information.Returned device was visually inspected and functionally tested for retention bolser adjustment - no loose fit was found.Retained sample from same lot was similarly tested with no problems found and was also measured for bolster slip force which was in specification.Therefore, cause could not be confirmed.
 
Event or Problem Description
The device was in place for less than a month when it traveled into the patient's duodenum during normal daily routines.Caregiver indicated that patient is pretty immobile and moves from bed to wheelchair daily.She indicated the bumper is loose to past g-tubes they have used.User voluntary medwatch report mw5092795 was received and further indicated that patient presented to er with abdominal pain, unable to tolerate enteral feeding.Patient was without nutrition for 2 days at time of device removal.Device had passed into duodenum and was causing blockage.

Brand Name
GASTROSTOMY TUBE - DUAL ENFIT PORT
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson, az
MDR Report Key9832248
Report Number2025851-2020-00001
Device Sequence Number11368101
Product Code PIF
UDI-Device Identifier00813939024944
UDI-Public(01)00813939024944(17)220618(10)1002103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2022
Device Model Number70-0062-220
Device Catalogue NumberVED-220
Device Lot Number1002103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;